# SDR AUS20021143

- Difficulty date: October 12, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: P39401
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE DRAIN TANK EJECTOR VALVE FAULTY.
